# SDR SWIA200922552

- Difficulty date: September 4, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N960SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7853
- Aircraft time: 15,346 hours, 13,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOD LIGHT IN THE CABIN INOP.  (FLT 6607)  RELAMPED EMERGENCY LIGHT.
